# SDR DALA2018013100522

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN 3 BEAM POSITION, ON FWD CUTOUT AT FWD CARGO DOOR INNER STRUCTURE (PTAS). CRACKED PAN #3 BEAM POSITION, ON FWD CUTOUT AT FWD CARGO DOOR INNER STRUCTURE WAS REPAIRED PER SRM 52-30-02-2R REPAIR 1 FIG 201.
